Lie Algebroid of a Principal Fibre Bundle
Publications du Département de mathématiques (Lyon), no. 1A (1989), pp. 1-66.
@article{PDML_1989___1A_1_0,
     author = {Kubarski, Jan},
     title = {Lie {Algebroid} of a {Principal} {Fibre} {Bundle}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--66},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1A},
     year = {1989},
     mrnumber = {1129261},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1989___1A_1_0/}
}
TY  - JOUR
AU  - Kubarski, Jan
TI  - Lie Algebroid of a Principal Fibre Bundle
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1989
DA  - 1989///
SP  - 1
EP  - 66
IS  - 1A
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1989___1A_1_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1129261
LA  - en
ID  - PDML_1989___1A_1_0
ER  - 
%0 Journal Article
%A Kubarski, Jan
%T Lie Algebroid of a Principal Fibre Bundle
%J Publications du Département de mathématiques (Lyon)
%D 1989
%P 1-66
%N 1A
%I Université Claude Bernard - Lyon 1
%G en
%F PDML_1989___1A_1_0
Kubarski, Jan. Lie Algebroid of a Principal Fibre Bundle. Publications du Département de mathématiques (Lyon), no. 1A (1989), pp. 1-66. http://archive.numdam.org/item/PDML_1989___1A_1_0/

[1] M. A. Aragnol, "Sur la geometrie differentielle des espaces fibres", Ann. Sci. Ec. Norm. Sup., (3) 75 (1958), 257-407. | Numdam | MR | Zbl

[2] M. F. Atiyah, "Complex analytic connections in fibre bundles", Trans. A.M.S. Vol.85, No 1, 181-207, 1957. | MR | Zbl

[3] C. Ehresmann, "Les connexions infinitesimales dans un espace fibre differentiable", Colloq. Topologie (Bruxelles 1950), Liege 1951. | MR | Zbl

[4] C. Ehresmann, "Les prolongements d'un espace fibre differentiable", C.R.A.S. Paris, A 240 (1955), 1755-1757. | MR | Zbl

[5] W. Greub, S. Halperin, R. Vanstone, "Connections, Curvature, and Cohomology", Vol.II, Academic Press, New York and London, 1973. | MR | Zbl

[6] S. Kobayashi, K. Nomizu, "Foundations of differential geometry", Vol.1, Interscience Publishers, New York, London, 1963. | MR | Zbl

[7] I. Kolař, "Canonical forms on the prolongations of principal fibre bundles", Rev. Roumaine Math. Pures Appl. 1971, 16, 1091-1106. | MR | Zbl

[8] I. Kolař, "Generalized G-Structures and G-Structures of Higher Order", Bollettino U.M.I. (4) 12, Supl. fasc. 3, (1975), 235-256. | MR | Zbl

[9] J. Kubarski, "Exponential mapping for Lie groupoids", Coll. Math. Vol. XLVII, 1982, 267-282. | MR | Zbl

[10] J. Kubarski, "Exponential mapping for Lie groupoids. Applications", Coll. Math., Vol. LIV, p. 39-48, 1987. | MR | Zbl

[11] P. Libermann, "Pseudogroupes infinitesimaux", Coll. Int. CNRS, Lille, 1959, Bull. Soc. Math. France, 87, 1959, 409-425. | Numdam | MR | Zbl

[12] P. Libermann, "Sur les prolongements des fibres principaux et les groupoïdes differentiables", Seminaire Analyse Global, Montreal, 1969. | MR | Zbl

[13] P. Libermann, "Parallelismes", Journal of Diff. Geom. Vol. 8, No 4, Dec. 1973, 511-539. | MR | Zbl

[14] K. Mackenzie, "Lie Groupoids and Lie Algebroids in Differential Geometry", Cambridge University Press 1987, London Mathematical Society, Lecture Note Series 124. | MR | Zbl

[15] J. Milnor, "On the existence of a connection with curvature zero", Comment. Math. Helv. 32 (1958), 215-223. | MR | Zbl

[16] P. Molino, "Champs d'elements sur un espace fibre principal differentiable", Ann. Inst. Fourier, Grenoble, 14, 2, (1964) 163-220. | Numdam | MR | Zbl

[17] P. Molino, R. Almeida, "Suites d'Atiyah et feuilletages transversalement complets", C.R.A.S. Paris, t. 300, 13-15, 1985. | MR | Zbl

[18] P. Molino, R. Almeida, "Suites d'Atiyah, feuilletages et quantification geometrique", Esctrait du Seminaire du Geometrie Differentielle, Montpellier. | Zbl

[19] H. K. Nickerson, "On differential operators and connections", Trans A.M.S. Vol.99, 509-539, 1961. | MR | Zbl

[20] Ngo-Van-Que, "Du prolongement des espaces fibres et des structures infinitesimales", Ann. Inst. Fourier, Grenoble, 17, 1, 1967, 157-223. | Numdam | MR | Zbl

[21] Ngo-Van-Que, "Sur l'espace de prolongement differentiable", J. of Diff. Geom. Vol. 2, No 1, 1968, 33-40. | MR | Zbl

[22] J. Pradines, "Theorie de Lie pour les groupoïdes differentiables, Calcul differential dans la categorie des groupoïdes infinitesimaux", C.R.A.S. Paris, t. 264, 245-248, 1967. | MR | Zbl

[23] J. Pradines, "Theorie de Lie pour les groupoïdes differentiables", Atti Conv. Intern. Geom. Diff. Bologna, 1967, Bologna-Amsterdam. | Zbl

[24] Th. Friedrich, "Zur Abhangigkeit des Dirac-operators Von Der Spin-Struktur", Coll. Math. Vol. XLVIII, Fasc 1, 57-62, 1984. | MR | Zbl

[25] J. Milnor, "Spin Structures On Manifolds", L'Enseignement Mathematique (2) 9 (1963), 198-203. | MR | Zbl